# SDR AALA202110180208

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 35,330 hours, 14,389 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXCESS MATERIAL STICKING OUT AT BOTTOM OF 1L SLIDE. SECURED EXCESS MATERIAL STICKING AT BOTTOM OF SLIDE OK.
